# SDR UPS96220561

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Fittings
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CARGO DOOR LATCH FITTINGS PINS SEIZED.  ALL LATCH FITTINGS REPLACED SRS EO 96-27-005.
